The Non-Degenerate Dupin Cyclides in the Space of Spheres Using Geometric Algebra

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01288698
Contributor : Laurent Fuchs <>
Submitted on : Tuesday, March 15, 2016 - 2:42:55 PM
Last modification on : Wednesday, September 12, 2018 - 1:26:33 AM

Identifiers

Citation

Lucie Druoton, Laurent Fuchs, Lionel Garnier, Rémi Langevin. The Non-Degenerate Dupin Cyclides in the Space of Spheres Using Geometric Algebra. Advances in Applied Clifford Algebras, Springer Verlag, 2014, 24 (1), pp.515-532. ⟨10.1007/s00006-014-0453-5⟩. ⟨hal-01288698⟩

Share

Metrics

Record views

263